# SDR 07FDEA02601

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,265 hours, 26,873 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: R00587
- Condition: Failed
- Location: Mlg
- Part time: 17,397 hours, 10,460 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR, DID NOT GET LEFT OR RIGHT GEAR DOWN LIGHTS.  COMPLIED WITH QRH PROCEDURES TO VERIFY GEAR DOWN AND LOCKED.  NORMAL LANDING ACCOMPLISHED.  REMOVED AND REPLACED LANDING GEAR POSITION/WARNING ACCESSORY UNIT IAW 727-200 AMM 32-09-122-5.  PREMATURE REMOVAL/INSTALLATION OFF MFG 65-60211-23, POS ONL, SRL R00587, TAG 0828A5              ON MFG 65-60211-23, SRL D00020,TAG 19B559.
